MAUDE Adverse Event Report: ARTHREX, INC. .045" GUIDE WIRE TROCAR TIP; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. .045" GUIDE WIRE TROCAR TIP; ACCESSORIES, ARTHROSCOPIC
Model Number .045" GUIDE WIRE TROCAR TIP
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported via a medwatch report that on 08/12/2021, a wire fragment broke in an ankle of a patient during orif of right ankle and foot surgery.No further information provided.

Brand Name
.045" GUIDE WIRE TROCAR TIP
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13152813
Report Number1220246-2022-04227
Device Sequence Number4158328
Product Code NBH
UDI-Device Identifier00888867127197
UDI-Public00888867127197
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number.045" GUIDE WIRE TROCAR TIP
Device Catalogue NumberAR-8737-41
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Initial Report FDA Received Date01/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown